# SDR QXEA2008112401195

- Difficulty date: November 20, 2008
- Submitted: November 24, 2008
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 25,989 hours, 37,189 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 311669101
- Part serial: 27A218
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 81 hours, 123 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PDX - NR 2 TORQUE INCREASED EXCESSIVELY.  TAKEOFF ABORTED AT LOW SPEED (BELOW 60KTS) AIRCRAFT YAWED ACCORDING TO DIFFERENTIAL POWER.   RETURNED TO THE GATE.   REPLACED NR 2 ENG IBV IAW MTC 9720024, OPS TEST GOOD.  ALSO REPLACED THE NR 1 ENG TSCU IAW MM 72-01-10 PAGE 420 THRU 424 PARA 7 A THRU 7.B.(2)(J).  OPS TEST IAW MTC 9720019, OPS TEST GOOD, NO DEFECTS NOTED.  RETURNED TO SERVICE.
